Journal of Mathematical Finance

Vol.3 No.2(2013), Paper ID 31789, 5 pages

DOI:10.4236/jmf.2013.32023

 

Semimartingale Property and Its Connections to Arbitrage

 

Sallieu Kabay Samura, Junjun Mao, Dengbao Yao

 

School of Mathematical Science, Anhui University, Hefei, China
School of Mathematical Science, Anhui University, Hefei, China
School of Mathematical Science, Anhui University, Hefei, China

 

Copyright © 2013 Sallieu Kabay Samura, Junjun Mao, Dengbao Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Samura, J. Mao and D. Yao, "Semimartingale Property and Its Connections to Arbitrage," Journal of Mathematical Finance, Vol. 3 No. 2, 2013, pp. 237-241. doi: 10.4236/jmf.2013.32023.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.